# SDR SIMA20141223010

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 35,374 hours, 32,404 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B

## Discrepancy

AT CRUISE, GOT BAG DOOR OPEN MSG FOLLOWED BY STRONG ELEC BURNING SMELL.  COCKPIT WINDOWS FOGGED UP BUT DID NOT DEPRESSURIZE.  FLIGHT ATTENDANT & SOME PAX SMELLED THE ODOR.  NO SMOKE WAS DETECTED.  PERFORMED OPERATIONS CHECK OF BAGGAGE DOOR IAW AMM 52-76-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  REF LOG PAGE 3664795 ITEM 1.  DURING TROUBLESHOOTING FOUND PFD NR 1 OVERHEATING CONTINUOUSLY.  SWAPPED CAPTAIN'S PFD NR 1 WITH FIRST OFFICER'S MFD DISPLAY NR 2.  PFD NR 1 OPERATIONS CHECKED GOOD IAW AMM 34-22-00.
